# SDR DALA1220280997

- Difficulty date: March 29, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 53,654 hours, 39,151 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5930610
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REMOVABLE LEADING EDGE HAS CRACK INDICATION AT LOWER LEFT AFT CORNER HOLE.  REPAIRED PER ERA501898-14AD REV ORIGINAL.
